[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] RE: Disetronic .5 Bolus Increments

From: "Laura Shapiro" <email @ redacted>
>>>My Educator wants me to get more aggressive with my insulin bolus, due to
many highs.  But every single time I do that, I end up with lows.  I cannot
function at 90 or even 100. >>>


How long have you been pumping? I'm guessing you're a newby. The comparison
of starting pumping and tolerating *normal* BGs is like a person who loves
living in Alaska (high), then being transferred to Florida (normal). They
hate it. But, ask them in a couple of years how they like Florida and they
love it. Your body hasn't yet adjusted to being *normal* and you are very
uncomfortable. It usually is best to come down gradually so your are able to
tolerate the adjustment. Perhaps your CDE is too anxious or in a hurry.
That's one of the problems of those who don't *use* the disease. (~_^)

\(/ Jan (63 y/o, T-1 11/5/50, pmpg 8/23/83) & Bluda Sue (MM507C 3/99)
http://maxpages.com/bludasue AND http://www.picturetrail.com/dmBASHpics
(including an album of the EVOLUTION OF INSULIN PUMPS)
DISCLAIMER:  This information is not intended to substitute for informed
medical advice. You should not use this information to diagnose or treat a
health problem or disease without consulting with a qualified health care
Even the most well-intentioned family member can't truly understand what it
means to live with diabetes day in and day out ~ Melissa, a teen IPer
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml